– Hair loss drugs turn men into women by blocking testosterone, male hormones (Natural News Aug 24, 2012):
If you or someone you know takes pharmaceutical drugs that claim to prevent or reverse male-pattern hair loss, you could be inadvertently turning yourself from a man into a woman without even knowing it. This is what William McKee, who now goes by the name of “Mandi,” says happened to him after taking a generic version of Propecia (finasteride) for nine months.
Advertisements for Merck & Co.’s Propecia were plastered all over television beginning in the 1990s and 2000s, luring men who were fearful of receding hairlines that the drug would be their miracle cure. McKee, a former software engineer, was one of these men, whose genetic makeup resulted in his losing some of his hair beginning in his early 20s.
After finally deciding to order a generic version of Propecia online, McKee hoped he would soon gain back some of his lost hair. Instead, he began to experience physical and hormonal changes that resulted in his developing feminine features, and losing many of his masculine features. By the time he reached the nine-month mark of his Propecia regimen, his male body had basically transformed into a female body.
“My rock-hard chest from the gym began to soften … reaching the point where I had noticeable ‘breasts’ even under my clothing,” McKee is quoted as saying by the New York Post. “My shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”